# SDR ASOA01257

- Difficulty date: November 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4963 - DURING GROUND INSPECTION IN DFW, CAPTAIN REPORTED AFTER SHUTDOWN HE TURNED THE EMERGENCY LIGHTS OFF AND THE LIGHTS CAME ON.  MAINTENANCE GROUND RAN THE RIGHT ENGINE TO SIMULATE THE PROBLEM.  OPERATIONAL CHECKS GOOD.  EMERGENCY LIGHTS REMAINED OFF.  AIRCRAFT OK FOR SERVICE.  (M)
